Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kennedyrenee94

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

1 Neutral

About kennedyrenee94

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. So, my skin has been peeling since starting my acne regimen. Not horribly, but noticeable. But only when I put on makeup, it looks awful. No matter if I moisturize, exfoliate, apply a hydrating mask, anything. I've limited my usage of Aczone and Tazorac to every couple days instead of every morning/night. But my question is- does that lessen effectiveness of it?
  2. My derm recommended cleansing my face with Cetaphil cleanser, applying Aczone and then a moisturizer to follow. And then makeup and so forth. At night is the same routine except using Tazorac instead. I suppose I could skip to every other night, I was just worried about the effectiveness of the medications if I did that. I do exfoliate to try and remove the dry skin, but it doesn't seem like it's done much else either. Thank you for your help though
  3. So, I've recently started using Aczone in the morning and Tazorac at night. (It's been one week today). And my skin is starting to become dry and have flaky patches all over the place. I understand this is part of the process, but anytime I put on makeup it looks atrocious. Does anybody have any suggestions? I bought the Cetaphil moisturizer because that's what my derm recommended, but it had an SPF and it felt really greasy and didn't sink into my face, which I didn't like. Prior to using these
×